# SDR UALA2010062402241

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 37,018 hours, 8,224 cycles
- Engine: Pwa PW4084
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOOR 4L WILL NOT REMAIN ILLUMINATED.  BATTERY PACK DOES NOT TEST. REPLACED EMERGENCY BATTERY PACK M3340, OPS CHECK OK.
